# SDR ASOA2015072713542

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295, FRAME HAS CORROSION BETWEEN 26L AND 25L ON AFT SIDE.  REMOVED AVIONICS BAY FLOOR SUPPORT BRACKET AT FS 295, BETWEEN STR 25L & 25R IAW SRM 51-42-06.  INSTALLED SERVICEABLE AVIONICS BAY FLOOR SUPPORT BRACKET AT FS 295 IAW SRM 51-42-06.  REMOVED FS 295, FRAME REINFORCING ANGLE AND LT, RT SPLICE ANGLES IAW SRM 51-42-06.  INSTALLED SERVICEABLE FS 295 FRAME REINFORCING ANGLE & LT, RT SPLICE ANGLES.
